MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; HEALING COLLAR
Model Number HC445
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).  patient weight unknown / not provided.
 
Event or Problem Description
Customer reported after uncovering the implant tried to place healing collar 4.5mmx5mm.Healing collar would not thread to the implant.Procedure was completed using another healing collar.Tooth location not reported.
 
Additional Manufacturer Narrative
One (1) heal collar 4.5x4.5, 5mm (hc445) was returned for investigation.Visual evaluation of the as returned product identified damage threads.Does not thread into in-house product as intended.Malfunction.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on an unknown tooth site (universal) and was used, placed and removed on the same day.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2020100689).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020100689) for similar events and no other complaint was identified.Aug post market trending was reviewed and there were no actionable events or corrective actions for the reported events.No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did occur and the reported events were confirmed.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 4.5X4.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14192928
Report Number0002023141-2022-00991
Device Sequence Number19945106
Product Code NHA
UDI-Device Identifier00889024015050
UDI-Public(01)00889024015050(17)251020(10)2020100689
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2025
Device Model NumberHC445
Device Catalogue NumberHC445
Device Lot Number2020100689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale